Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Fungus issues, rashes on skin, anxiety. Have typhoid. Worry?

I am just worrying for nothing, one or two months before i went to one doctor for fungus problem, he gave me some medicines, after using all i recovered with my rashes on the skin. I was very healthy, he tested again and say i get typhoid too. he started giving me typhoid treatment, Typhoid also finished now.i started thinking too much and now i am worrying and sometimes my heart start beating fast. I don t know what really i do. I don t have no any pain anywhere, just an anxiety . Please help
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Such problems comes and go with everyone in the world. Everyone gets sick and take treatment. Every one gets a bit nervous and anxious and sort of distressed. Often doctors overlook problems and treat.

As these things are common, your worries and anxiety is also common and needs to be neglected. Worries about worries are harmful. Be happy about the happiness in your life. Be happy.

If you need a help of a psychologist or counselor, you can always approach me. I am ever ready to help you.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor